After taking the morning after or  emergency contraceptive pill, it is important to monitor its side effects if any.

If there is acute nausea and vomiting after taking the pill, it is advisable to call up the doctor since it may be necessary to take the dose again in order to have the hormones take effect.

Most of the symptoms of the morning after pill are temporary, and usually clear up within 24 hours or a couple of days at most. However if the symptoms (such as nausea and breast tenderness) persist beyond a week, then it is possible that conception may have taken place and that there could have been a pregnancy that resulted from the intercourse. It is then advisable to take an ept pregnancy test and to determine a further course of action thereafter.emergency contraceptive pill

So if the morning after pill is not 100% efficacious (statistics show about 90% success rate) and conception can have occurred even when it has been taken, then the next question would be how would the pill affect the fetus?

As of now there is no clear answer to this query. There isn’t any research to show that there is an increase in abnormalities in those babies who were born after the morning after pill being taken between their conception and delivery. However what we know about hormones being administered during early pregnancy has been seen to harm an unborn child.